# SDR FDEA202210062477

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Bs 2164 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BULKHEAD AT STATION 2164 LOWER STIFFENER RIGHT HAND   SIDE FOUND CRACK.  AFT FUSELAGE BULKHEAD STATION 2164 LOWER RIGHT   HAND SIDE REMOVED AS PER SRM 51-33-01-0G. STIFFENER REWORKED AS PER DOUGLAS   DRAWING : AJC7001 REVISION DD AND INSTALLED AS PER SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
